International Journal of Ayurveda Research International Journal of Ayurveda Research
  About IJAR | Editors | Search | Current Issue | Archives | Ahead Of Print | Instructions | Online submission | Advertise | Contact Us | Login 
Users Online: 23   Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2010 | Volume:  1 | Issue Number:  3 | Page:  183-186

CASE REPORT

Overdose effect of aconite containing ayurvedic medicine ('Mahashankha Vati')
Panda Ashok Kumar, Debnath Saroj Kumar

Number of times this article was viewed 2722
Number of times this article has been printed  from the site 243
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal